MAUDE Adverse Event Report: SYNTHES GMBH CONNEC L141 F/INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH CONNEC L141 F/INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.010.047
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, the thread of the insertion handle arrived damaged and did not thread well.This report is for one (1) connec l141 f/insertion handle.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted: investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the images attached to the email attached in the notes & attachments section of pc titled "source file - novedad pieza colectivo 286184".The images were reviewed, and the complaint condition is not confirmed.There is no visible damage to the threads of the driving cap.As the physical device was not received, a functional test could not be performed and therefore it cannot be confirmed that device has dysfunctional threads.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.,background: the piece arrived damaged and cannot be used.The thread is in bad condition and did not thread well, so it could not be used.This complaint involves one (1) device.Visual inspection: the device (connec l141 f/insertion handle, product code: 03.010.047 lot #: 9873266) was returned and received at cq.Upon visual inspection, it was observed that the threads in the device were damaged.No other issues were identified.Functional testing: due to the damaged threads, the driving cap body cannot be totally threaded in the handle adaptor.Dimensional inspection: dimensional analysis was not performed due to the post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion the complaint condition was confirmed for the returned device.No definitive root cause could be determined based on the provided information.The unintended external forces might have contributed to the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - product code: 03.010.047 lot number: 9873266 manufacturing site: hagendorf release to warehouse date: 27 may 2016 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONNEC L141 F/INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13569078
Report Number8030965-2022-01025
Device Sequence Number19815096
Product Code LXH
UDI-Device Identifier07611819760844
UDI-Public(01)07611819760844
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.047
Device Lot Number9873266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown